Deposit insurance and international bank liabilities
Harry Huizinga and
Gaëtan Nicodème
Journal of Banking & Finance, 2006, vol. 30, issue 3, 965-987
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378-4266(05)00228-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Deposit Insurance and International Bank Deposits (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jbfina:v:30:y:2006:i:3:p:965-987
Access Statistics for this article
Journal of Banking & Finance is currently edited by Ike Mathur
More articles in Journal of Banking & Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().